# SDR TRBA20120820001

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 31,939 hours, 35,578 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THE PLASTIC COVER ON EMERGENCY EXIT LIGHTS ON THE F/A PANEL IS MISSING.  THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED PLASTIC COVER ON EMERGENCY LIGHT SWITCH IAW 33-50-00.  THE ACFT WAS RETURNED TO SERVICE.
